# SDR SIMA201812030003

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 6,468 hours, 4,451 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD SMELL IN COCKPIT-C/A-INTEROGATED CMC, NO FAULT CODES FOUND. PERFORMED GVI OF CB'S NONE FOUND TO BE OPEN. NO ODD SMELL IN COCKPIT OR CABIN. PERFORMED FIM TASK 21-20-00-810-801-A FOR ABNORMAL SMELL IN COCKPIT / CABIN. FOUND NO SMELL. PERFORMED COCKPIT DISTRIBUTION TEST IAW AMM 21-21-00 AND PERFORMED OPERATIONAL CHECK OF LH & RH PACKS IAW AMM 21-00-00 OPS CHECK GOOD. COULD NOT DUPLICATE SMELL.
